# SDR ASAA1149369

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,657 hours, 35,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 1678A
- Condition: Out Of Adjust
- Location: L2 Door
- Part time: 2,611 hours, 1,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 (AFT ENTRY DOOR) SLIDE POSITION NEEDS ADJUSTMENT.  GIRT BAR DRAGS AND BINDS.  REPOSITIONED L2 SLIDE PER B737 400 AMM 25 61 35.
